# SDR SWAA2024010324332

- Difficulty date: November 22, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 37,890 hours, 17,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR NUT ASSIST HANDLE ON ENTRY DOOR LINING (2EA) 2023-719886<[01] REPLACED NUT ASSIST HANDLE ON ENTRY DOOR LINING IAW B737-800 AMM 52-11-31-000-802 STEP 3.G.(2);[02] CORRECTED STEP 1. REPLACED NUT ASSIST HANDLE ON ENTRY DOOR LINING IAW B737-800 AMM 52-11-31-400-802 STEP 3.G.(2);[03] CERTIFIED STEP 2 COMPLETED
